# SDR MASA2010111201265

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 17,000 hours, 13,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Damaged
- Location: Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP STEP RISER DAMAGED.	MX REMOVED & REPLACED TOP STEP RISER.
